Can drinking alot of water cause the stomach to hurt? for the last few years i hardly drink any water. Mostly just soda pop and juices because of my dry mouth. water just makes it worst. I've also been constipated for the last few years and i think its due to me not drinking any water. So lately i only been drinking water alot. Maybe 8+ glasses a day. Still not as much as i should be. But my stomach has been hurting alot. Maybe its because the water is cleaning out stuff or whatever?
maybe too much water is uh.. too much? usually I never have stomach pain. I know i've been constipated, but never really had stomach pains unless i ate sugar, which i havent been having.
i know the person is going to reply about aspartame, so this is to her> i've been off aspartame for a month now. I doubt this is widthdraw symptoms, but who knows really? I actually quit taking it because of what you told me in my post a month ago and i studied up on it and quit drinking any diet soda. i used to drink litters and litters a day.
Unless your water is contaminated it will not hurt you in the amounts you are now drinking. You can still be "washing" out the effects of aspartame, but more likely your stomach acids need to balance out. If the pains continue, I suggest you see about having your stomach "scoped" for problems.
You may laugh, but aspartame does have alot of side effects in the body. You didn't mention other problems with nausea/vomiting along with the stomach problems. Why don't you see a doctor and get checked out.
Im pretty sure that i have sleep apnea.
Doctors i goto never seem to help with anything and i dont have money or the insurence to see them. They just try to put me on stupid antidepresents. and these problems only happen every now and then. the problems i care about is the tiredness and dryness annnd severe brain fog.
hey by the way, i've seen you been helping out on here alot. i started a health forum at www.healthchitchat.com you can check it out if you want and maybe help out there. Im gonna try to really get it going soon.
As far as aspartame is concerned, it quite possibly doesn't cause the particular symptoms you described in an earlier post. I post about aspartame as a way of making people aware that it <i>can</i> cause such symptoms... not that I am sure that it <i>is</i> the culprit.
I have a question more than comment. I live in the bay area, San Bruno.
For the past 3 months or so I have been so sick to my stomache. Total diahhrea and serious cramping in the upper part of my stomach and unfortunately that stupid nausea that you feel like you want to expel, but don't. It's been a lot lately. I've taken time off work just to be near a bathroom at home. There have been strange things going on with our water at work. I noticed a tingy like metal taste that is yuck, but I still drank. There's been a fumey like smell in the kitchen where the water pump is, but even then it came out to the other side of the office where my cubicle is. There has been leaking water under the sink but for the life of us we couldn't find from where. I finally just found it. It was seaping water from the bottom side of the little water heater. The smell still stokes me though. The small carpet that is always wet from that leak left a smell on my hands after I lifted it, but still I smelled it after close to the water pump. Then I noticed our hot water coffee pot is 3 inches up from the bottom all white and crystalized inside. You cant even see through the glass there. I can't even get it off with my fingernail and it's bumpy crystal like. Anyway, a fellow employee noticed that I had been getting sick alot and asked me how I felt when I was on vacation away from the office water. She said that she was getting diahhrea and when she was away drinking bottled water; she was feeling better. Unfortunately, I still feel sick, but I asked around the office and even the janitor and they all came out with stories that were related to the water. I really think that is strange don't you? Or does it sound like I'm hypoventalating here? I've lived on tums and pept for some time now and they don't seem to help. What is your thought?? Just curious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.